MAUDE Adverse Event Report: RESPIRONICS, INC. REP DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REP DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number UDSX500S11F
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging particles in airway from device particles in tubing/chamber.Additionally, patient alleged that device shocked her.During the evaluation of the device at the third-party service center, the device was visually inspected and visible foam particles were not observed.There was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The device has not yet been returned to the manufacturer for evaluation.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
REP DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20735144
Report Number2518422-2024-071091
Device Sequence Number12923760
Product Code BZD
UDI-Device Identifier00606959034112
UDI-Public(01)00606959034112
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberUDSX500S11F
Device Catalogue NumberUDSX500S11F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown